淡江大學機構典藏:Item 987654321/58764
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62805/95882 (66%)
Visitors : 3945563      Online Users : 574
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/58764


    Title: On the behavior of the first eigenvalue of the spherical Laplacian operator on a spherical annulus,
    Authors: 謝忠村;Shieh, Chung-tsun
    Contributors: 淡江大學數學學系
    Date: 2006-01
    Issue Date: 2011-10-01 21:09:28 (UTC+8)
    Relation: Mathematical Inequalities & Applications 9(1), pp.147-151
    DOI: 10.7153/mia-09-15
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML56View/Open
    On the behavior of the first eigenvalue of the spherical Laplacian operator on a spherical annulus.pdf90KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback